# SDR USAASB97232

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - EMERGENCY FLOOR LIGHTING STAYS ILLUMINATED ALL THE TIME, ROW 15 TO LAST ROW.  REPAIRED BROKEN WIRE AT ROW 16A.  SYSTEM OPERATIONALLY CHECKED OK.  (M)
